# SDR DLM88000737

- Difficulty date: April 17, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 30,311 hours, 24,878 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bracket
- Condition: Broken
- Location: Airstair Door
- Component: Airstr Dr Brackt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ON CLIMBOUT THROUGH FL 260 FT LOUD POP FOLLOWED BY RAPID DECOMPRESSION.  FLIGHT CREW MANUALLY DEPLOYED THE OXYGEN MASKS.  REPLACED BROKEN BRACKET ON FWD AIRSTAIR DOOR.  DOOR OPENED IN FLIGHT.
